# SDR SWAA2020081206746

- Difficulty date: July 22, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK BS 520,  LBL 24.75 AT PASSENGER CABIN.   PERFORMED REPAIR SEAT TRACK BETWEEN BS 500C TO BS 520 LBL 24.75 AT PASSENGER CABIN IAW SRM 53-00-52-2R-4, REPAIR 4.
